Jump to content

Opiates, specifically Naloxone, used in the very successful treatment of DP


shaolinbomber
 Share

Recommended Posts

http://en.wikipedia.org/wiki/Naloxone

"A recent Russian study has shown that naloxone can be used to successfully treat depersonalization disorder. According to the study: "In three of 14 patients, depersonalization symptoms disappeared entirely and seven patients showed a marked improvement. The therapeutic effect of naloxone provides evidence for the role of the endogenous opioid system in the pathogenesis of depersonalization."

I've been saying this for awhile now. Although Opiates and Opiods can be extremely dangerous if abused/misused, I believe they have a very important role to play for HPPD/DP/DR in the sense that NO other medications to my knowledge can reduce dissociative disorders as rapidly and thoroughly AT THIS POINT IN TIME compared to this class of drugs.

Not only do Opiates/Opiods dramatically reduce dissociation disorders, they are very effective at reducing visual symptoms from HPPD and other neurological disorders that corrupt the visual system. I think this fact is heavily tied to the characteristic of Opiates that shrink pupil size thereby reducing the amount of light that enters.

Link to comment
Share on other sites

I always noticed a drop in DP when I took opiates, even if it was slight, and it would linger for a day or two, not that I was abusing them, just if I got them for some other kind of pain. I should be getting some naltrexone which I know isn't that hopefully in a couple weeks when i see the doc, I want to ask him about it. I know that the reviews at the DP site have been mixed but there supposedly have been a couple of instances where it relieved HPPD. I'll let you know.

Link to comment
Share on other sites

I got a naltrexone prescription and it did not do much for me. Actually it made me feel very bad. I only took it 1 night because that was all I could handle. I only took 1/8th of a 50mg so I took a little over 5mg. It's very powerful stuff so anyone who decides to try it I would suggest going very low on the amount at the beginning.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.